# SDR DXTA2024072912480

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N240QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6146
- Aircraft time: 3,341 hours, 1,891 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Condenser
- Part number: 18084928
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WET SOCK SMELL IN CABIN WITH THE APU RUNNING ALONG WITH LOWER THAN NORMAL AIRFLOW.   R&R #1 AND #2 CONDENSER BAG W/ CUSTOMER SUPP NEW CONDENSER BAGS AND OPS CHECK GOOD, NO WET SOCK SMELL, REF: CL650 AMM 21-51-13.
